# SDR AALA202011099008

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 18,166 hours, 7,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410141
- Condition: Cracked
- Location: Bs 335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN FLOOR INTERCOSTAL AT STA 335.5 AND LBL 45, MEASURING L=1.0 IN, W=0.1 IN.  REPLACED INTERCOSTAL WITH NEW, IAW AARD 51-00-05-1.
